Vol 5 No 4 (1965): Lithuanian Mathematical Journal

Vol 5 No 4 (1965)

Lithuanian Mathematical Journal
Lithuanian Mathematical Journal
Published 1965-12-15

Front Matter

Cover
Abstract views 18 | Article downloads (PDF) 2
1-6
PDF

Articles

V. A. Ivnitski
Asymptotic investigation of probability characteristics of a generalized one-line system
Abstract views 20 | Article downloads (PDF) 8
531-540
PDF
N. Kalinauskaitė
On the upper and lower functions for the stable stochastic process
Abstract views 18 | Article downloads (PDF) 13
541-553
PDF
B. Kvedaras
About one boundary problem with overdeterminate conditions
Abstract views 19 | Article downloads (PDF) 11
555-560
PDF
561-568
PDF
I. N. Kovalenko
On the class of limit distributions for thinning currents of homogeneous events
Abstract views 18 | Article downloads (PDF) 11
569-573
PDF
J. Kuchkarov
The law of the of the iterated logarithm for Non-stationary Markov chains
Abstract views 17 | Article downloads (PDF) 13
575-583
PDF
V. A. Malyshev
On poles of rational generating functions. Probabilities of the appearance of combinations
Abstract views 17 | Article downloads (PDF) 12
585-591
PDF
593-604
PDF
A. Naftalewitsch
Erweiterung eines Hermiteschen Satzes
Abstract views 19 | Article downloads (PDF) 10
605-636
PDF
M. P. Sapagovas
On the solution of quasilinear elliptic equations by finite-difference method
Abstract views 20 | Article downloads (PDF) 11
637-644
PDF

Back Matter

Letter to the editor, Alphabetical index, Contents
Abstract views 27 | Article downloads (PDF) 9
667-676
PDF